# SDR QXEA200600430

- Difficulty date: February 7, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,617 hours, 12,198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 401020101
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2309:  INTERMITTENT AFT PAX DOOR -OPEN- INDICATION DURING TAXI (FUSELAGE DOORS) WARNING.  MAINTENANCE REMOVED AND REPLACED AFT PAX DOOR LOCKED SENSOR IAW TASK 52-71-01-000-802 AND 52-71-01-400-802.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
